International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 964316 | https://doi.org/10.1155/S0161171203202131

Xinhe Liu, Xiuli Zhao, Jianmin Ma, "Cm solutions of systems of finite difference equations", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 964316, 12 pages, 2003. https://doi.org/10.1155/S0161171203202131

Cm solutions of systems of finite difference equations

Received25 Feb 2002

Abstract

Let be the real number axis. Suppose that G, H are Cm maps from 2n+3 to . In this note, we discuss the system of finite difference equations G(x,f(x),f(x+1),,f(x+n),g(x),g(x+1),,g(x+n))+0 and H(x,g(x),g(x+1),,g(x+n),f(x),f(x+1),,f(x+n))=0 for all x, and give some relatively weak conditions for the above system of equations to have unique Cm solutions (m0).

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads424
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.